Medicine Overview of Ibuwin Tablet
Ibuwin 400 mg/500 mg Tablet is used for pain relief
. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis, or painful menses.
Side Effects of Ibuwin are Heartburn, Indigestion, Nausea, Stomach pain.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.
Ibuwin 400 mg/500 mg Tablet is a combination of two medicines: Ibuprofen and Paracetamol / Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
In Depth Information on Ibuwin Tablet
Ibuwin Tablet related warnings
Taking Ibuprofen+Paracetamol / Acetaminophen with alcohol can cause liver damage.
WEIGH RISKS VS BENEFITS
Ibuwin 400 mg/500 mg Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Ibuwin 400 mg/500 mg Tablet is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Ibuwin 400 mg/500 mg Tablet does not usually affect your ability to drive.
Ibuwin 400 mg/500 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Ibuwin 400 mg/500 mg Tablet may be needed. Please consult your doctor.
Use of Ibuwin 400 mg/500 mg Tablet is not recommended in patients with severe kidney disease. Long term use of this medicine can affect the kidney function.
Ibuwin 400 mg/500 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Ibuwin 400 mg/500 mg Tablet may be needed. Please consult your doctor.
However, the use of Ibuwin 400 mg/500 mg Tablet is not recommended in patients with severe liver disease and active liver disease.
User Submitted Feedback For Ibuwin 400 mg/500 mg Tablet
What are you using Ibuwin Tablet for?
Survey Participants: 2
“The following are the results of on-going survey on 1mg.com for Ibuwin 400 mg/500 mg Tablet. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”
Frequently asked questions about Ibuwin Tablet
Ibuwin is a combination of two medicines: Ibuprofen and Paracetamol. This medication helps in relieving pain and inflammation. It works by lowering the levels of certain chemical substances in the body that causes pain and inflammation.
Q. Is it safe to use Ibuwin?
Yes, Ibuwin is safe to use in most of the patients. However, in some patients it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea and other uncommon and rare side effect. Inform your doctor if you experience any persistent problem due to the medication.
Q. Can I stop taking Ibuwin when my pain is relieved?
Ibuwin should be continued for as long as advised by your physician if you are using the medication for a condition associated with long-term pain. It can be discontinued if you are using it for short-term pain relief.
Q. Can the use of Ibuwin cause nausea and vomiting?
Yes, the use of Ibuwin can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods. If you start to experience vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to your doctor if you have persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Ibuwin cause dizziness?
Yes, the use of Ibuwin can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for sometime or until you feel better and do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Ibuwin?
The use of Ibuwin is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with the history of heart failure, high blood pressure, and liver or kidney disease.
Q. Is Ibuwin helpful in relieving stomach pain?
No, Ibuwin preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Ibuwin cause damage to kidneys?
Yes, the long-term use of Ibuwin can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of painkillers lower the levels of prostaglandins in the body leading to kidney damage on long-term use. Use of painkillers is not recommended in patients with underlying kidney disease.
Q. Is it safe to take a higher dose of Ibuwin than recommended?
No, taking a higher than recommended dose of Ibuwin can lead to increased chances of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage your kidneys on longterm use. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses of this medicine, please consult your doctor for re-evaluation.
One of the following vendor pharmacies will deliver Ibuwin 400 mg/500 mg Tablet: BJR, BBN, OWP, NSL, DLY, AMH, AVB, SWA, NPH, UHP, RRP, ALY, AYU, ANP, RHW, FRM, OLT, JSL, HBV, PHN, DLP, EAN, FIP, RPP, AXM, DPP, AVS, JIV, ENP, THP, SCH, SBA, STS, VSL, BDI, NTB, SLC, SLN, BMJ, GGL, NLG, AYN, SVH, NTL, ESY, JBT, AVL, GNC, KIM, MKT, RGH, OIP, BAP, SMN, QLF, AGT, PNQ, LHP, ANS, NNP, ANT, PVP, GBL, IPP, VHP, AHP, RAC, MLC, UVD, AMR, TFP, NDP, BTM, PNT, ZEL, RVC, BJP, JVO, PHC, KIS, CLT, DPL, DFP, BRC, SDM, MPC, RHL, ATP, SNH, GHR, DRA, ABP, GLM, CMC, JJE, VOP, ZVP, HTS, SRG, SDE, SHN, NLP, SSI, VDH, HPC, ADT, HNP, HLT, HSM, IMC, EPS, BHS, HEX, VJS, UPA, MAP, EVP, HSP, QTM, PSF, AAY, SMS, BNA, DHR, ARD, TAT, JVN, SPF, RKS, GDA, ALC, KLC, PWN, KHC, HCP, KHD, RHS, SGH, MAX, MKS, CMD, OBS, MJT, KMC, XMX, PLT, SSS, BLP, WAD, OHM, VTR, MDH, AYM, SHG, SCP, SIO, BNT, MAK, NAS, NVL, GMA, SNG, EQN, GFL, IPL, SJP, 4IT, RDR, NVY, FGH, RSA, NXG, VSC, LMS, EEC, STA, MDO, MIP, BSN, WHL, SWP, YMI, GTC, WDE, SHD, DYG, INC, AAR, SPD, PPR, IAD, RPI, BLS, SGC, DYL, PTP, KHH, WHP, VRS, HIP, ATL, NEO, SAA, LCC, TRP, BNC, BHA, PRC, DAO, OMV, BGS, DHP, USF, ZPR, HPP, OWN, MBP, 1MH, PRT, DZY, HZF, BHP, PEN, DVH, CRN, PRN, GPP, GPT, GEO, HMP, PMA, TOM, TNH, AFT, DGN, CPK, BLE, HAT, ASP, SAF, MRS, APS, RSS, RUS, PTI, BHM, MAM, HWS, UMP, KNH, EMB, MSD, RDH, RWP, RTL, WPL, BAL, PRL, SHC, WSI, SVS, HGI, BIO, LHA, 9MM, SBL, JHC, BBS, GLD, TSS, VNS